# SDR QXEA2013012400123

- Difficulty date: January 24, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 14,994 hours, 15,900 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN STRAP OTBD STRINGER 32P IS CORRODED STA -18.25 TO 1.0.  REMOVED NECESSARY RIVETS IAW Q400 SRM 51-42-05-02-01. REMOVED CORROSION IAW SRM 51-21-00-00-02.  MIN THICKNESS NOTED .047", CONFIRMED CRACK FREE REF NTM 51-00-04-910-801, PT 1 AND 51-00-06-910-801 PT 1.  INSTALLED RIVETS IAW SRM 51-42-05-02-01.  ALODINED, PRIMED AND PAINTED IAW SRM 51-21-10-02-01, 51-25-10-02-01 AND 51-25-15-02-01.  STRAP WITHIN LIMITS IAW RD 8/4-53-5147.  PAINTED EXTERIOR IAW RD 8/4-53-5147.  APPLIED CPC IAW RD 8/4-53-5147. COMPLIED WITH HORIZ TC RD 8/4-53-5147.
